You could try and see if it starts to burn take it off immediately. its deff going to make you more photosensitive. so be careful going into the sun after using either but especially both together! I doubt the dermatologist would recommend using them together but it really just depends on your skin. I was on accutane and still getting mircoderm and acid peels no prob so it really just depends on your skin. just be careful.
You should use one or the other, not both.
I would not recommend using this while using Retin-A; the Retin-A assaults your skin enough without adding more exfoliating ingredients.
I personally would be very careful using both of these products....I too use Retin A.....I use my Retin A three times a week.....but I have stopped while using the Peel......I feel the results are just as good with the Peel.
Def ask your doctor you do not want to burn your skin.
answered 4 years, 2 months ago
i have fairly sensitive skin and use finacea for mild rosacea. i also use atralin (just a different brand name for a similar topical tretinoin prescription like retin-a) and i didn't have any trouble with this peel. it did tingle quite a bit when i first put it on, but it wasn't anything painful or even enough to make me think i needed to take it off right away. the longer i left it on, in fact, the less i felt any reaction at all. my face is not any redder or more irritated. it's a little smoother, but honestly i'm not sure it does much more than the atralin does in that department.
the previous answer does make a good point about sun sensitivity, but i wear sunscreen in my moisturizer and foundation and didn't notice any change in terms of burning or anything (granted, it is winter and i'm not laying out in the sun or anything like that).
i did only leave the peel on for about a minute and a half. i didn't take it off b/c it was burning or anything - i just didn't want to push it. all that being said, i did receive this as one of my three free samples and i'm not sure i'd spend $40 on a full tube. i'm not convinced it did much - like i said before, with the atralin (or retin-a in your case) i think it's probably just overkill and you won't see much change compared to someone who isn't using a prescription. i'll see if i feel any different after i use the rest of the sample tube, but right now i'm not sold.
answered 4 years, 3 months ago
From a purely personal (i.e., not scientific) standpoint, I would not use this product at the same time as Retin-A. I think it could cause major irritation. (Plus, all of the acids in this product would sensitize your skin to the sun even further.)
answered 4 years, 4 months ago